# SDR UALA2010050601528

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,293 hours, 12,873 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 4350
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ACMP IS LEAKING AT BREATHER PLUG PUMP R29140 S-N MX-514350F.  REMOVED & REPLACED NR 1 ACMP.  ACP LEAK CHECK.  OPS CHECK GOOD.
